CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 946-1008
Authors:  Chen, Gui-Qiang G.;  Huang, Fei-Min;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:6/0  |  Submit date:2019/12/13
Steady Euler flows  Large vorticity  Characteristic discontinuities  Free boundary  Existence  Uniqueness  
Stability of supersonic contact discontinuity for two-dimensional steady compressible Euler flows in a finite nozzle 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 7, 页码: 4337-4376
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Contact discontinuity  Supersonic flow  Free boundary  Compressible Euler equation  Finitely long nozzle  
ANALYSIS OF THE MEAN FIELD FREE ENERGY FUNCTIONAL OF ELECTROLYTE SOLUTION WITH NONHOMOGENOUS BOUNDARY CONDITIONS AND THE GENERALIZED PB/PNP EQUATIONS WITH INHOMOGENEOUS DIELECTRIC PERMITTIVITY 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 78, 期号: 2, 页码: 1131-1154
Authors:  Liu, Xuejiao;  Qiao, Yu;  Lu, Benzhou
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
free energy functional  electrolyte  boundary conditions  variable dielectric  generalized Poisson-Nernst-Planck/Poisson-Boltzmann equations  energy law  
Supersonic flow onto solid wedges, multidimensional shock waves and free boundary problems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 8, 页码: 1353-1370
Authors:  Chen, Gui-Qiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
shock wave  free boundary  wedge problem  transonic  mixed type  Euler equations  static stability  dynamic stability  
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
A priori estimates for the free boundary problem of incompressible neo-Hookean elastodynamics 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 261, 期号: 1, 页码: 712-737
Authors:  Hao, Chengchun;  Wang, Dehua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Incompressible elastodynamics  Free boundary  A priori estimates  The second fundamental form  
GLOBAL STABILITY OF WAVE PATTERNS FOR COMPRESSIBLE NAVIER-STOKES SYSTEM WITH FREE BOUNDARY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1192-1214
Authors:  Qin, Xiaohong;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Compressible Navier-Stokes system  free boundary  combination of viscous contact and rarefaction wave  nonlinear stability  
REMARKS ON THE FREE BOUNDARY PROBLEM OF COMPRESSIBLE EULER EQUATIONS IN PHYSICAL VACUUM WITH GENERAL INITIAL DENSITIES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2015, 卷号: 20, 期号: 9, 页码: 2885-2931
Authors:  Hao, Chengchun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Compressible Euler equations  physical vacuum  free boundary  a priori estimates  mixed interpolation inequality  
Uniform Holder estimate for singularly perturbed parabolic systems of Bose-Einstein condensates and competing species 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 10, 页码: 2737-2769
Authors:  Dancer, E. N.;  Wang, Kelei;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Singular perturbation  Free boundary problem  Regularity  Liouville theorem